Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 125, NWS North Platte, NE

June 17, 2014Cherry County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 17, 2014, 8:12 PM MDT for Cherry County, Nebraska. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2014, 8:12 PM MDT (02:12 UTC)
Expired
Jun 17, 2014, 9:00 PM MDT
In force
48 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Cherry County, NE

The radar

The North Platte radar (KLNX), 91 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 3:53 PM MDTTornado WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 823 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
823 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
2891 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

632 
WUUS53 KLBF 180212
SVRLBF
NEC031-180300-
/O.NEW.KLBF.SV.W.0125.140618T0212Z-140618T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
812 PM MDT TUE JUN 17 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 900 PM MDT

* AT 809 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 17 MILES NORTH OF
  WHITMAN...AND MOVING NORTHEAST AT 5 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHERN CHERRY COUNTY.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 178 AND 180.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4242 10151 4225 10138 4223 10170 4229 10174
TIME...MOT...LOC 0213Z 239DEG 5KT 4229 10161

HAIL...1.00IN
WIND...60MPH

$$

JACOBS
2 follow-up statements
626 
WWUS53 KLBF 180223
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
923 PM CDT TUE JUN 17 2014

NEC031-180300-
/O.CON.KLBF.SV.W.0125.000000T0000Z-140618T0300Z/
CHERRY NE-
823 PM MDT TUE JUN 17 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
CHERRY COUNTY UNTIL 900 PM MDT...

AT 819 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 18 MILES NORTH OF
WHITMAN...AND MOVING NORTHEAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHERN CHERRY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH
PLATTE.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4242 10151 4226 10140 4225 10166 4230 10171
TIME...MOT...LOC 0224Z 247DEG 9KT 4230 10157

HAIL...1.00IN
WIND...60MPH

$$

JACOBS
567 
WWUS53 KLBF 180236
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
936 PM CDT TUE JUN 17 2014

NEC031-180246-
/O.CAN.KLBF.SV.W.0125.000000T0000Z-140618T0300Z/
CHERRY NE-
836 PM MDT TUE JUN 17 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CHERRY COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.  HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 10 PM MDT.

LAT...LON 4242 10151 4226 10140 4225 10166 4230 10171
TIME...MOT...LOC 0236Z 247DEG 9KT 4231 10153

$$

JACOBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:00 PM MDT, 2 hours 12 minutes earlier.

Area forecast discussion, Jun 17, 6:00 PM MDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
700 PM CDT TUE JUN 17 2014

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 326 PM CDT TUE JUN 17 2014

STORM CHANCES TONIGHT...THEN THE COLD FRONTAL PASSAGE ON WEDNESDAY
ARE THE MAIN CONCERNS OF THE FORECAST.

A STRONG UPPER LEVEL LOW WAS CENTERED OVER IDAHO WITH RIDGING
CENTERED FROM THE DEEP SOUTH INTO THE UPPER MISSISSIPPI RIVER
VALLEY. 20Z SURFACE ANALYSIS SHOWED LOW PRESSURE LOCATED OVER
SOUTHWEST NEBRASKA...IN THE KLBF VICINITY. A DISTINCT DRY-LINE WAS
SEEN FROM JUST WEST OF KMCK DOWN THROUGH CENTRAL KANSAS.
MEANWHILE...A STATIONARY FRONT WAS LOCATED FROM AROUND KAIA TO KANW
TO KOFK THIS AFTERNOON. 12Z UPPER ANALYSIS SHOWED 700MB TEMPERATURES
AT KLBF AND KOAX OF +13C AND +15C RESPECTIVELY INDICATING A GOOD CAP
OVER THE FORECAST AREA. LAPS SOUNDINGS AT 19Z SHOWED THIS CAP
WELL...HOWEVER SHOWED AREAS OF SOUTHWEST NEBRASKA HAD NEARLY BROKEN
THE CAP. BUT VERY DRY AIR IN THESE AREAS WILL KEEP ANY DEVELOPMENT
OF STORMS...OR CLOUDS FROM OCCURRING. TO THE WEST OVER THE PANHANDLE
THERE WAS A BIT MORE MOISTURE IN THE ATMOSPHERE...AND WITH A LIFTING
MECHANISM COMING FROM WEAK UPPER LEVEL SHORTWAVE ENERGY PUSHING OUT
OF THE TROUGH...CUMULUS AND SOME RADAR ECHOES WERE STARTING TO SHOW
UP.

BELIEVE THE MAIN FOCUS FOR STORMS WILL BE OVER SOUTH DAKOTA...BUT
COULD GET SOME STORMS TONIGHT...MAINLY ACROSS NORTHERN NEBRASKA. THE
UPPER LEVEL LOW WON/T MAKE MUCH PROGRESSION TONIGHT...LEAVING THE
UPPER JET STREAK FROM UTAH INTO WYOMING. THIS WILL LEAD TO THE
STRONGEST LARGE-SCALE LIFT BEING FROM NORTHERN COLORADO INTO
SOUTHWEST SOUTH DAKOTA. LOOKING IN THE LOWER LEVELS...CURRENT
MESO-ANALYSIS SHOWS AN AREA OF CONVERGENCE IN LOW LEVEL MOISTURE
TRANSPORT FROM THE BLACK HILLS INTO THE WESTERN SANDHILLS OF
NEBRASKA. SHORT TERM FORECAST MODELS INDICATE THIS AREA OF
CONVERGENCE WILL STAY FAIRLY STATIONARY THROUGH THE EARLY EVENING
HOURS WHICH COULD BE THE AREA TO LOOK FOR STORM DEVELOPMENT. THE
BETTER CONVERGENCE WILL STAY OVER SOUTH DAKOTA...BUT WITH THE SB
INSTABILITY NORTH OF THE FRONT UP IN THE 3500-4500 J/KG RANGE AND
HAVING EASTERLY UPSLOPE FLOW THINK THERE SHOULD BE AT LEAST A SLIGHT
CHANCE FOR STORMS IN THE FORECAST. THE REMAINDER OF THE FORECAST
AREA SHOULD STAY DRY TONIGHT...AND WITH THE WARM AIRMASS IN PLACE
SHOULD GET LOWS TO STAY ABOVE NORMAL MOST PLACES...IN THE UPPER 50S
AND 60S.

THE UPPER LEVEL LOW WILL PROGRESS NORTHEAST DURING THE DAY WEDNESDAY
WHICH WILL PUSH THE COLD FRONT WHICH IS NOW OVER THE ROCKY MOUNTAINS
THROUGH THE FORECAST AREA. FORECAST MODELS SHOW THE FRONT THROUGH
MUCH OF THE AREA BY 18Z WEDNESDAY SO TEMPERATURES MOST PLACES WILL
BE COOLER. THE FRONT LOOKS TO STALL SOMEWHERE FROM SOUTHWEST INTO
NORTHEAST NEBRASKA SO IF IT DOESN/T COMPLETELY CLEAR THE FORECAST
AREA...WILL SEE WARMER TEMPERATURES...POSSIBLY INTO THE 90S IN THE
SOUTHEAST PARTS OF THE FORECAST AREA. HELD OFF ON ANY MENTION OF
STORMS UNTIL LATE AFTERNOON...WITH THE HIGHER CHANCES COMING AFTER
00Z THURSDAY. BELIEVE THE SHORTWAVE TROUGH WON/T MOVE OUT OF
COLORADO UNTIL LATER AFTERNOON WHICH WILL BE THE PRIMARY PROVIDER
FOR THE LIFT FOR ACTIVITY LOCALLY. THE AREAS THAT WILL SEE THE
CHANCES FOR STORMS PRIOR TO 00Z WILL BE OVER THE PANHANDLE AND FAR
SOUTHERN NEBRASKA.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 326 PM CDT TUE JUN 17 2014

MODELS IN FAIR AGREEMENT IN THE MID TERM WITH SOME TEMPERATURE
ISSUES IN THE LONG TERM. WILL USE A BLEND FOR THE FORECAST. COLD
FRONT WILL MOVE ACROSS WESTERN NEBRASKA WEDNESDAY NIGHT. MAIN PLAYER
WILL BE UPPER LOW OVER IDAHO...AS SEEN IN IR...TODAY WHICH WILL MOVE
SLOWLY ACROSS THE NORTHERN PLAINS THROUGH SUNDAY. WEDNESDAY NIGHT
WILL SEE CONTINUED THUNDERSTORMS ALONG THE COLD FRONTAL BOUNDARY
WITH MODELS INDICATING CONTINUED CONVECTIVE ACTIVITY TO THE WEST AS
A STRONG 700MB WAVE ROUNDS THE BOTTOM OF THE CLOSED LOW OVER
MONTANA. GFS HAD SAME SCENARIO LAST WEEK WHICH FAILED TO
MATERIALIZE. STRONG COLD FRONT WITH 850MB TEMPERATURES DROPPING FROM
24C AT 850MB TO 14C AT 850MB THROUGH THURSDAY MORNING OVER THE
FORECAST AREA. LOOKS TO BE STRONG SUBSIDENCE. WILL CUT BACK ON POPS
SOME TO THE WEST. 850MB TEMPERATURES REBOUND THROUGH THE DAY
THURSDAY TO 20C AT 850MB WHICH TRANSLATES INTO 70S AND 80S AT THE
SURFACE. THURSDAY NIGHT INTO FRIDAY DRY WITH CONVECTION FIRING SOUTH
AND EAST OF THE FORECAST AREA ALONG THE FRONTAL BOUNDARY. FRIDAY
EVENING WITH SURFACE TROUGH OF LOW PRESSURE OVER THE NORTHERN PLAINS
AND ZONAL FLOW ALOFT...MID LEVEL WAVE MOVES THROUGH AND SLIGHT
CHANCES RETAINED MAINLY OVER THE EASTERN HALF OF THE FORECAST AREA.
SOME TIMING ISSUES WITH MODELS SATURDAY HAVE CARRIED SLIGHT CHANCE
POPS THROUGH THE DAY AND INCREASED TO CHANCE POPS THROUGH THE NIGHT
AS NUMEROUS MID LEVEL WAVES MOVE THROUGH FAST ZONAL FLOW ALOFT.
TIMING ISSUES TO BE RESOLVED WITH LATER FORECASTS. SIMILAR PATTERN
SUNDAY WITH SCHC POPS THROUGH THE DAY AND THEN CHANCE POPS THROUGH
THE EVENING AS COLD FRONTAL BOUNDARY MOVES THROUGH WESTERN NEBRASKA
SUNDAY NIGHT. DAYTIME HIGHS IN THE 80S THROUGH THE WEEKEND AND INTO
THE 70S THE FIRST PART OF NEXT WEEK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 659 PM CDT TUE JUN 17 2014

FOR THE KLBF TERMINAL...EXPECT MAINLY CLEAR SKIES WITH THE
EXCEPTION OF SOME HIGH CLOUDINESS IN ASSOCIATION WITH
THUNDERSTORMS TO THE NORTHWEST OF NORTH PLATTE. AT THIS
TIME...THIS ACTIVITY IS EXPECTED TO DISSIPATE AS IT TRACKS
SOUTHEAST. FOR THE KVTN TERMINAL...EXPECT IFR CIGS TO DEVELOP
OVERNIGHT THANKS TO EASTERLY WINDS. CIGS WILL SCATTER OUT BY LATE
MORNING WITH SCATTERED HIGH CLOUDINESS EXPECTED DURING THE
AFTERNOON HOURS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BROOKS
LONG TERM...POWER
AVIATION...CLB
Hazardous weather outlook, Jun 17, 3:51 PM MDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
451 PM CDT TUE JUN 17 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-182200-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
451 PM CDT TUE JUN 17 2014 /351 PM MDT TUE JUN 17 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE ACROSS THE EASTERN NEBRASKA PANHANDLE
INTO NORTH CENTRAL NEBRASKA TONIGHT. STORMS COULD BECOME
SEVERE...GENERALLY EAST OF A LINE FROM GORDON TO ARTHUR AND NORTH
OF HIGHWAYS 2 AND 91. THE PRIMARY THREATS WILL BE LARGE HAIL AND
DAMAGING WIND GUSTS...HOWEVER A FEW TORNADOES CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL BE POSSIBLE LATE WEDNESDAY AFTERNOON AND
WEDNESDAY NIGHT. AREAS EAST OF A LINE FROM IMPERIAL THROUGH
VALENTINE HAVE THE HIGHEST CHANCE FOR STRONG TO SEVERE STORMS
WEDNESDAY EVENING.

THUNDERSTORMS CHANCES THEN RETURN FOR FRIDAY THROUGH MONDAY. AT
THIS TIME IT IS TOO EARLY TO DISCERN CHANCES FOR SEVERE STORMS..

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING...FOR AREAS
EAST OF A LINE FROM GORDON TO ARTHUR AND NORTH OF HIGHWAYS 2 AND 91.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

BROOKS

In the hours before

Special weather statement, Jun 17, 7:17 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
817 PM CDT TUE JUN 17 2014

NEZ094-180200-
WESTERN CHERRY NE-
717 PM MDT TUE JUN 17 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY COUNTY UNTIL
800 PM MDT...

AT 713 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 17 MILES NORTH OF ASHBY...OR 42 MILES SOUTHEAST
OF GORDON.  THIS STORM WAS NEARLY STATIONARY.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...

HIGHWAY 61 BETWEEN MILE MARKERS 173 AND 184.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Local storm report, Jun 17, 7:40 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
840 PM CDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     HAIL             19 W MULLEN             42.04N 101.41W
06/17/2014  M2.75 INCH       HOOKER             NE   PUBLIC

            GOLF BALL TO BASEBALL SIZED HAIL...SPARSE AT TIME OF
            REPORT.

&&

CARMEL
Local storm report, Jun 17, 7:41 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
841 PM CDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     FUNNEL CLOUD     12 WSW MULLEN           41.98N 101.26W
06/17/2014                   HOOKER             NE   FIRE DEPT/RESCUE

&&

DSNIVELY
Local storm report, Jun 17, 7:59 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
859 PM CDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     TORNADO          8 NW MULLEN             42.12N 101.15W
06/17/2014                   CHERRY             NE   NWS EMPLOYEE

            BRIEF FULL CONDENSATION TO GROUND...VERY RAPID ROTATION
            REPORTED BY OFF DUTY NWS EMPLOYEE.

&&

CARMEL
Special weather statement, Jun 17, 8:04 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
904 PM CDT TUE JUN 17 2014

NEZ094-180245-
WESTERN CHERRY NE-
804 PM MDT TUE JUN 17 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHERRY COUNTY UNTIL 845
PM MDT...

AT 800 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 17 MILES NORTH OF WHITMAN...OR 34 MILES NORTHWEST
OF MULLEN.  THIS STORM WAS NEARLY STATIONARY.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ROUND LAKE...
  SPECKEL MEIR LAKE...

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 176 AND 183.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Local storm report, Jun 17, 8:10 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
910 PM CDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     TORNADO          12 WSW MULLEN           41.98N 101.26W
06/17/2014                   HOOKER             NE   TRAINED SPOTTER

            POSSIBLE RAIN-WRAPPED TORNADO

&&

DSNIVELY

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 6:16 PM MDTTornado WarningLBFCherry29 min
Jun 17, 6:26 PM MDTSevere Thunderstorm WarningLBFCherry49 min
Jun 17, 6:43 PM MDTTornado WarningLBFCherry32 min
Jun 17, 7:13 PM MDTSevere Thunderstorm WarningLBFCherry47 min
Jun 17, 7:15 PM MDTSevere Thunderstorm WarningLBFCherry, Hooker45 min
Jun 17, 8:00 PM MDTSevere Thunderstorm WarningLBFCherry, Hooker45 min
Jun 17, 8:04 PM MDTTornado WarningLBFHooker26 min
Jun 17, 8:30 PM MDTTornado WarningLBFHooker30 min
Jun 18, 5:53 PM MDTSevere Thunderstorm WarningLBFKeith, Perkins52 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.